Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the optimality of the ideal right-angled $24$–cell

Alexander Kolpakov

Algebraic & Geometric Topology 12 (2012) 1941–1960
Abstract

We prove that among four-dimensional ideal right-angled hyperbolic polytopes the 24–cell is of minimal volume and of minimal facet number. As a corollary, a dimension bound for ideal right-angled hyperbolic polytopes is obtained.

Keywords
Coxeter polytope, right-angled Coxeter group
Mathematical Subject Classification 2000
Primary: 20F55
Secondary: 52B11, 51M20
References
Publication
Received: 22 June 2012
Revised: 11 July 2012
Accepted: 17 July 2012
Published: 27 October 2012
Authors
Alexander Kolpakov
Department of Mathematics
University of Fribourg
Chemin du Musée 23
CH-1700 Fribourg
Switzerland